MathSciNet Relay Station
MathSciNet bibliographic data
MR786901 (86m:35032) 35G30 (35A27 35B65 58G17 58G20)
Alabidi, Ali Réflexion transverse des singularités pour un problème aux limites non linéaire d'ordre $2$. (French) [Transversal reflection of singularities for a second-order nonlinear boundary value problem] C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 10, 287–290.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement